# SDR USAA001419

- Difficulty date: August 30, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, FORWARD SERVICE DOOR, HOLD OPEN HOOK CUTOUT.  INSTALLED EXTERNAL DOUBLER PER EA 56228.  (M)
